# SDR DHL2005752005

- Difficulty date: December 20, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 062
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING STBY TEST EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REMOVED AND REPLACED BATTERYS, OPS CK NORMAL IAW MM 33-50-101, P/N MISC-O62.
